# SDR DLL13961001

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Dirty
- Location: Nr 1 Engine
- Component: 267201245
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FIRE INDICATION ON CLIMB-OUT ON A-LOOP (B-LOOP ON MCO).  C/A REMOVED ALL CONNECTORS AND CLEANED 7 SECTORS. REPLACED B-CONNECTORS, UPPER GAS FAIRING LOOP.  BOTH SYSTEMS TEST OK.
